Alert archive / New York / Small Craft Advisories in 2010
Small Craft Advisory 46, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jun 16, 2010, 3:23 AM EDT. It took effect at Jun 16, 2010, 1:00 PM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2010, 3:23 AM EDT (07:23 UTC)
- In effect from
- Jun 16, 2010, 1:00 PM EDT
- Expired
- Jun 17, 2010, 9:45 AM EDT
- In force
- 21 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
278 WHUS71 KBUF 160723 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 323 AM EDT WED JUN 16 2010 ...GUSTY WINDS THIS AFTERNOON THROUGH THURSDAY... .A COLD FRONT WILL CROSS THE REGION THIS AFTERNOON. SOUTHWEST WINDS WILL INCREASE AHEAD OF IT...AND VEER TO WEST AND NORTHWEST IN ITS WAKE. THIS WILL ALLOW WAVES TO BUILD INTO SMALL CRAFT ADVISORY RANGE ON ERIE THIS AFTERNOON AND ON ONTARIO TONIGHT AND THURSDAY. LEZ020-040-041-161530- /O.NEW.KBUF.SC.Y.0046.100616T1700Z-100617T0500Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 323 AM EDT WED JUN 16 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EDT THURSDAY. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATER THIS MORNING AND EARLY AFTERNOON BEFORE SHIFTING TO NORTHWEST THIS EVENING. WAVES WILL BUILD TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-161530- /O.NEW.KBUF.SC.Y.0046.100617T0200Z-100617T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 323 AM EDT WED JUN 16 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT THURSDAY. WESTERLY WINDS WILL INCREASE THIS EVENING FOLLOWING THE PASSAGE OF A COLD FRONT AND REACH 15 TO 25 KNOTS OVERNIGHT BEFORE DIMINISHING A BIT ON THURSDAY. WAVES WILL BUILD TO AT LEAST 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-161530- /O.NEW.KBUF.SC.Y.0046.100617T0600Z-100617T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 323 AM EDT WED JUN 16 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 6 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 6 PM EDT THURSDAY. A COLD FRONT WILL CROSS THE LAKE BY EARLY EVENING. WESTERLY WINDS WILL VEER TO NORTHWEST AND INCREASE TO AT LEAST 15 TO 25 KNOTS LATE TONIGHT AND THURSDAY CAUSING WAVES WILL BUILD TO OVER 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SFM
7 follow-up statements
817 WHUS71 KBUF 161403 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1003 AM EDT WED JUN 16 2010 LEZ020-040-041-162215- /O.CON.KBUF.SC.Y.0046.100616T1700Z-100617T0500Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1003 AM EDT WED JUN 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATER THIS MORNING AND EARLY AFTERNOON BEFORE SHIFTING TO NORTHWEST THIS EVENING. WAVES WILL BUILD TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-162215- /O.CON.KBUF.SC.Y.0046.100617T0200Z-100617T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1003 AM EDT WED JUN 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT THURSDAY. WESTERLY WINDS WILL INCREASE THIS EVENING FOLLOWING THE PASSAGE OF A COLD FRONT AND REACH 15 TO 25 KNOTS OVERNIGHT BEFORE DIMINISHING A BIT ON THURSDAY. WAVES WILL BUILD TO AT LEAST 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-162215- /O.CON.KBUF.SC.Y.0046.100617T0600Z-100617T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1003 AM EDT WED JUN 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM EDT THURSDAY. A COLD FRONT WILL CROSS THE LAKE BY EARLY EVENING. WESTERLY WINDS WILL VEER TO NORTHWEST AND INCREASE TO AT LEAST 15 TO 25 KNOTS LATE TONIGHT AND THURSDAY CAUSING WAVES WILL BUILD TO OVER 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
428 WHUS71 KBUF 161721 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 121 PM EDT WED JUN 16 2010 LOZ042-170130- /O.EXT.KBUF.SC.Y.0046.100616T1721Z-100617T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 121 PM EDT WED JUN 16 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THURSDAY. SOUTHWESTERLY WINDS IN THE WAKE OF A COLD FRONT HAVE INCREASED TO 15 TO 25 KNOTS. THESE WINDS WILL BECOME WESTERLY THIS EVENING AND WILL CONTINUE THROUGH THE NIGHT INTO THURSDAY MORNING...AT WHICH TIME THEY WILL BE FROM THE NORTHWEST. WAVES WILL BUILD TO AT LEAST 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-170130- /O.EXT.KBUF.SC.Y.0046.100617T0500Z-100617T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 121 PM EDT WED JUN 16 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 6 PM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM TO 6 PM EDT THURSDAY. A COLD FRONT WILL CROSS THE LAKE BY THIS EVENING. WESTERLY WINDS WILL VEER TO NORTHWEST AND INCREASE TO AT LEAST 15 TO 25 KNOTS LATE TONIGHT AND THURSDAY CAUSING WAVES WILL BUILD TO OVER 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-040-041-170130- /O.CON.KBUF.SC.Y.0046.000000T0000Z-100617T0500Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 121 PM EDT WED JUN 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT THURSDAY. SOUTHWEST WINDS WILL AVERAGE 15 TO 30 KNOTS THIS AFTERNOON BEFORE SHIFTING TO NORTHWEST THIS EVENING. WAVES WILL BUILD TO AT LEAST 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
073 WHUS71 KBUF 161955 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 355 PM EDT WED JUN 16 2010 LEZ020-040-041-170300- /O.EXT.KBUF.SC.Y.0046.000000T0000Z-100617T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 355 PM EDT WED JUN 16 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-170400- /O.EXT.KBUF.SC.Y.0046.000000T0000Z-100617T1100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 355 PM EDT WED JUN 16 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-170400- /O.EXT.KBUF.SC.Y.0046.100617T0000Z-100617T1700Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 355 PM EDT WED JUN 16 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 1 PM EDT THURSDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APFFEL
470 WHUS71 KBUF 170155 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 955 PM EDT WED JUN 16 2010 LEZ020-170300- /O.CAN.KBUF.SC.Y.0046.000000T0000Z-100617T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 955 PM EDT WED JUN 16 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ040-041-170700- /O.EXT.KBUF.SC.Y.0046.000000T0000Z-100617T0700Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 955 PM EDT WED JUN 16 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-171000- /O.CON.KBUF.SC.Y.0046.000000T0000Z-100617T1100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 955 PM EDT WED JUN 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-171000- /O.CON.KBUF.SC.Y.0046.000000T0000Z-100617T1700Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 955 PM EDT WED JUN 16 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THURSDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
531 WHUS71 KBUF 170804 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 404 AM EDT THU JUN 17 2010 LEZ040-041-171000- /O.NEW.KBUF.SC.Y.0047.100617T0804Z-100617T1000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 404 AM EDT THU JUN 17 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-171300- /O.EXT.KBUF.SC.Y.0046.000000T0000Z-100617T1300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 404 AM EDT THU JUN 17 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-171615- /O.CON.KBUF.SC.Y.0046.000000T0000Z-100617T1700Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 404 AM EDT THU JUN 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
995 WHUS71 KBUF 171128 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 728 AM EDT THU JUN 17 2010 LOZ042-171300- /O.CON.KBUF.SC.Y.0046.000000T0000Z-100617T1300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 728 AM EDT THU JUN 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043>045-171700- /O.CON.KBUF.SC.Y.0046.000000T0000Z-100617T1700Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 728 AM EDT THU JUN 17 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
958 WHUS71 KBUF 171345 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 945 AM EDT THU JUN 17 2010 LOZ043>045-171445- /O.CAN.KBUF.SC.Y.0046.000000T0000Z-100617T1700Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 945 AM EDT THU JUN 17 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WESTERLY WINDS AND THE RESULTING WAVES HAVE DROPPED BELOW SMALL CRAFT CRITERIA. $$ RSH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 15, 10:33 PM EDT, 4 hours 50 minutes earlier.
Area forecast discussion, Jun 15, 10:33 PM EDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1033 PM EDT TUE JUN 15 2010 .SYNOPSIS... HIGH PRESSURE OVER THE SAINT LAWRENCE VALLEY THIS EVENING WILL DRIFT ACROSS NEW ENGLAND OVERNIGHT WHILE DISORGANIZED LOW PRESSURE WILL APPROACH THE REGION FROM THE WEST. THIS FEATURE WILL SPREAD INCREASING CLOUDS ACROSS OUR REGION TONIGHT WITH WIDESPREAD SHOWERS AND POSSBILE THUNDERSTORMS LATE TONIGHT AND WEDNESDAY. SOME OF THE STORMS WILL CONTAIN VERY HEAVY RAIN. DRY WEATHER WILL RETURN THURSDAY AND FRIDAY. && .NEAR TERM /THROUGH WEDNESDAY/... UPDATE AS OF 1025 PM... EARLIER FORECAST IN GOOD SHAPE AT THIS TIME. THE ONLY THING WE REALLY DID WAS TO DELAY THE TIMING A BIT BASED ON THE LATEST SATELLITE AND RADAR TRENDS. LEADING EDGE OVER WESTERN OHIO AS OF 02Z. EARLIER DISCUSSION BELOW... HIGH PRESSURE CENTERED OVER THE ST LAWRENCE VALLEY THIS EVENING WILL DRIFT ACROSS NEW ENGLAND TONIGHT WHILE DISORGANIZED LOW PRESSURE OVER THE MID WEST WILL APPROACH OUR REGION. THIS WILL RESULT IN DETERIORATING CONDITIONS ACROSS WESTERN NEW YORK AS CLOUDS WILL INCREASE THIS EVENING WEST TO EAST. WHILE THE VARIOUS GUIDANCE PACKAGES ARE NOT IN AGREEMENT ON THE EXACT TIMING OF THE ENSUING SHOWER/TSTORM ACTIVITY...THERE IS A DEFINITE TREND TOWARDS DELAYING THE START TIME. THE DISORGANIZED LOW PRESSURE WILL DRIFT ACROSS THE MID WEST DURING THE COURSE OF TONIGHT...WHILE A WARM FRONTAL BOUNDARY WILL TAKE SHAPE OVER OUR REGION. THIS DEVELOPING BOUNDARY WILL HAVE A 35KT SOUTHERLY LOW LEVEL JET TRANSPORTING MUCH MORE HUMID AIR INTO THE REGION...WITH PWAT VALUES CLIMBING TO BETWEEN 1.75 AND 2 INCHES BY DAYBREAK. THIS MOISTURE RICH AIR WILL JUST NEED A SOURCE OF LIFT OR BOUNDARY TO FOCUS ON FOR SIGNIFICANT PCPN...AND THEREIN LIES THE UNCERTAINTY WITHIN THE GUIDANCE PACKAGES. WILL DELAY THE ONSET OF PCPN BY SOME 3-6 HOURS ACROSS THE REGION TONIGHT (FROM EARLIER CONTINUITY)...WITH THE MOST WIDESPREAD SHOWERS NOW EXPECTED LATE TONIGHT INTO THE DAY WEDNESDAY. THERE WILL BE A SURGE OF MOISTURE OVERRIDING THE WARM FRONT LATE TONIGHT AND EARLY WEDNESDAY...WITH THE MOST WIDESPREAD/SIGNIFICANT RAINS EXPECTED FROM KBUF TO KART. MEANWHILE THE WRN SOUTHERN TIER WILL BE DEEP WITHIN THE WARM SECTOR...BUT SHOULD LACK A REAL FOCUSING MECHANISM FOR HIGHER QPF. WHILE POPS WILL BE HIGH ACROSS THE SRN TIER FOR WEDNESDAY...THERE SHOULD BE FREQUENT DRY PERIODS. AS THE DAY PROGRESSES...THE LIFT ALONG THE WARM FRONTAL BOUNDARY WILL LIFT NORTH OF LAKE ONTARIO. THE NEXT ROUND OF WIDESPREAD SHOWERS AND THUNDERSTORMS WILL THEN COME LATER IN THE DAY WHEN THE ASSOCIATED COLD FRONT WILL PLOW ACROSS THE REGION. PWAT VALUES CLOSE TO 2 INCHES WILL BE FAIRLY COMMON IN ADVANCE OF THIS FRONT...SO HEAVY RAIN WILL BE SOMETHING TO WATCH FOR IN ANY THUNDERSTORMS THAT DEVELOP. GIVEN THE ABUNDANCE OF RAIN OVER THE PAST COUPLE WEEKS... THIS WILL BE A GREATER CONCERN THAN USUAL. IN REGARDS TO TEMPERATURES...MERCURY READINGS TONIGHT WILL CERTAINLY BE HIGHER THAN THOSE OF LAST NIGHT AS LOWS WILL RANGE FROM 60 TO 65 IN THE WEST AND IN THE MID TO UPPER 50S EAST OF LK ONTARIO. THESE WILL BE AS MUCH AS 10 DEGREES HIGHER THAN THOSE FROM LAST NIGHT. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... GENERALLY RAIN WILL BE WINDING DOWN WEDNESDAY NIGHT...THOUGH SOME TIMING DIFFERENCE REMAIN. THE NAM/GFS DIFFER ON THE SPEED OF THIS SYSTEM...WITH THE GFS 3-6 HRS FASTER ON THE RAIN ASSOCIATED WITH THE MID-LEVEL WARM ADVECTION. GENERALLY THE RGEM/UKMET LEAN TOWARD THE GFS...SO USING A CONSENSUS DO HEDGE TOWARD FASTER GFS SOLUTION WHILE TAKING THE NAM INTO CONSIDERATION. THE STEADY RAIN ASSOCIATED WITH THE BOUNDARY TO BE CONFINED TO THE NORTH COUNTRY WEDNESDAY EVENING...WITH LIKELY POPS FAR NORTHEAST...QUICKLY TAPERING DOWN. FOLLOWING A BRIEF BREAK...EXPECT THE FORCING FOR THE REMAINDER OF WEDNESDAY NIGHT WILL BE DUE TO AN UPPER TROF...WITH MODEL DIFFERENCES IN TIMING SIMILAR TO THAT OF THE FRONT. THIS SAID...BOTH THE NAM/GFS GENERATE SOME VERY LIGHT QPF WITH THIS. EXPECT SHOWERS TO CLIP NORTHERN SECTIONS LATE WEDNESDAY NIGHT...WITH SHOWERS BECOMING MORE WIDELY SCATTERED AS THEY WORK SOUTH OF LAKE ONTARIO. GENERALLY CARRY SLIGHT CHANCE POPS FROM BUFFALO TO ROCHESTER SOUTH...WHERE SHOWERS WILL TAPER OFF TO SPRINKLES. THIS SHORTWAVE WILL EXIT TO THE EAST ON THURSDAY MORNING...AND WITH NAM/GFS/UKMET/GEM/EUROPEAN ALL DRY AND WITH UPPER AND EVENTUALLY SURFACE RIDGING BUILDING IN...HAVE A HIGH CONFIDENCE IN A DRY FORECAST FROM THURSDAY AFTERNOON THROUGH FRIDAY. LINGERING CLOUDS TRAPPED BENEATH AN INVERSION AND WINDS WILL LIKELY LIMIT RADIATIONAL COOLING ON WEDNESDAY NIGHT. MOS GENERALLY SEEMS TO BE PICKING THIS UP...WITH NAM/GFS MOS BLEND AT OR ABOVE MODEL SURFACE TEMPERATURE FORECASTS. AT ANY RATE...EXPECT MOST LOCATIONS TO DROP TO THE UPPER 50S ON WEDNESDAY NIGHT. CLEARING SKIES SHOULD ALLOW TEMPERATURES TO RISE SOME ON THURSDAY...HOWEVER FAIRLY COOL AIR ALOFT (+8 TO +10 C AT 850 MB) SHOULD LIMIT HIGHS TO THE 70S IN MOST LOCATIONS. MODEL CONSENSUS SUPPORTS GOOD RADIATIONAL COOLING IN WESTERN NEW YORK...WILL GO BELOW BLEND OF BIAS CORRECTED GUIDANCE IN THE SOUTHERN TIER WHERE TEMPERATURES MAY DROP INTO THE 40S. DESPITE THE COOL START...THE GFS/UKMET/EUROPEAN ALL BRING IN +16 TO +18 C AIR AT 850 MB DURING THE DAY ON FRIDAY...AND WITH NEAR FULL SUN...EXPECT HIGHS TO LARGELY BE IN THE 80S...EXCEPT ALONG THE IMMEDIATE LAKE SHORE WHERE A DEVELOPING LAKE BREEZE WILL KEEP THINGS A BIT COOLER. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A FAIRLY WEAK FRONTAL BOUNDARY ASSOCIATED WITH A SHORTWAVE MOVING ACROSS CANADA WILL APPROACH THE REGION FRIDAY NIGHT...CROSSING AROUND SATURDAY. THERE IS GOOD MODEL CONSENSUS CONCERNING THIS...WITH THE GFS/GEM/EUROPEAN ALL SIMILAR IN DROPPING THE FRONT ACROSS ON SATURDAY...AND ALL AGREEING ON A WEAKENING OF THE FRONT. DESPITE THE WEAKENING...THE FRONT WILL BE DROPPING INTO A VERY WARM AIRMASS. THIS FRONT MAY PROVIDE ENOUGH OF A TRIGGER TO INITIATE CONVECTION IN WHAT IS FORECAST TO BE A FAIRLY UNSTABLE AIRMASS. WEAK BOUNDARY SHOULD RESULT IN FAIRLY SCATTERED ACTIVITY...HOWEVER FEEL MOS POPS ARE TOO LOW GIVEN THE INSTABILITY AND BOUNDARY...AND THE POSSIBLE ENHANCEMENT OF THE LAKE ONTARIO LAKE BREEZE. STILL TOO FAR OUT TO PIN DOWN TO THAT DETAIL...WITH IT STILL POSSIBLE THAT MODELS WILL SHIFT ON THE TIMING AND STRENGTH OF THE FRONT. EXPECT WHAT DOES DEVELOP TO BE THUNDERSTORMS...EVEN THOUGH NOT EVERY LOCATION WILL GET ONE. OTHERWISE...SATURDAY WILL BE A HOT DAY IN MOST LOCATIONS...WITH INLAND LOCATIONS LIKELY TO REACH INTO THE UPPER 80S. THE BOUNDARY WILL DROP JUST TO THE SOUTH OF THE REGION SATURDAY NIGHT...WITH A CHANCE THAT SHOWERS AND THUNDERSTORMS WILL LINGER INTO THE EVENING IN SOUTHERN LOCATIONS. AT LEAST FOR SUNDAY...A CONSENSUS KEEPS THE WEAKENING BOUNDARY TO THE SOUTH...WITH DRY WEATHER EXPECTED. IT SHOULD NOT BE TOO MUCH COLDER BEHIND THE BOUNDARY...WITH HIGHS STILL PUSHING 80 ON THE COLD SIDE OF THE BOUNDARY. LOOKING INTO NEXT WEEK...FORECAST IS MARGINAL AS TO WHETHER INCLUDE CHANCE POPS...AND TEMPERATURES MAY VARY AS WELL. THE PROBLEM IS THE WEAK BOUNDARY WILL MEANDER NORTH NEAR THE REGION...WHICH IS A SHIFT FROM 00Z RUNS WHICH KEPT THE BOUNDARY TO THE SOUTH. GIVEN THE WEAK BOUNDARY WILL ONLY CARRY SLIGHT CHANCE ON MONDAY...THEN UP TO CHANCE ON TUESDAY BASED ON THE GFS/EUROPEAN WHICH BRING A WAVE OF LOW PRESSURE TOWARD THE REGION. UP TEMPERATURES...BUT FOR CONTINUITY BLEND PREVIOUS FORECAST...AS IT IS CERTAINLY FAR ENOUGH OUT THAT LATER RUNS MAY SHIFT THE POSITION OF THE BOUNDARY. && .AVIATION /03Z WEDNESDAY THROUGH SUNDAY/... LATEST MODEL RUNS HAVE BACKED OFF ON TIMING OF THE PRECIPITATION SHIELD FROM A LOW PRESSURE SYSTEM MOVING THROUGH THE UPPER GREAT LAKES AS OF 23Z. IT NOW LOOKS LIKE THE BULK OF THE SHOWER AND THUNDERSTORM ACTIVITY WILL IMPACT OUR REGION AFTER DAYBREAK AHEAD OF THE COLD FRONT. THERE IS STILL A CHANCE OF WARM FRONTAL ACTIVITY BEFORE DAYBREAK BUT IN MOST AREAS VFR CONDITIONS WILL PREVAIL. THE ONLY EXCEPTION WOULD BE THE UPSLOPE AREAS OF THE SOUTHERN TIER LATE TONIGHT WHERE A WELL MIXED INCREASINGLY MOIST BOUNDARY LAYER MAY LEAD TO MVFR OR IFR CIGS. POST COLD FRONTAL CONDITIONS WEDNESDAY AFTERNOON WILL BE PRIMARILY MVFR. THERE IS STILL A POTENTIAL FOR LOW LEVEL WIND SHEAR ACROSS THE WRN SOUTHERN TIER LATE TONIGHT. OUTLOOK... WEDNESDAY NIGHT...MVFR. THURSDAY AND FRIDAY...VFR. SATURDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. SUNDAY...VFR. && .MARINE... CONDITIONS WILL REMAIN BELOW SMALL CRAFT CRITERIA THROUGH AT LEAST WEDNESDAY. HIGH PRESSURE OVER THE ST LAWRENCE VALLEY THIS EVENING WILL DRIFT SOUTHEAST ACROSS NEW ENGLAND DURING THE COURSE OF TONIGHT. MEANWHILE A DISORGANIZED AREA OF LOW PRESSURE WILL APPROACH THE LOWER GREAT LAKES FROM INDIANA. A REALTIVELY WEAK PRESSURE GRADIENT WITHIN THIS SCENARIO WILL PRODUCE GENTLE TO MODERATE EASTERLIES ON BOTH LAKES THIS EVENNIG...WITH THE WINDS VEERING TO THE SOUTH ON LAKE ERIE OVERNIGHT. ON WEDNESDAY...THE DESCRIBED LOW PRESSURE SYSTEM WILL BECOME BETTER ORGANIZED WHILE LIFTING ACROSS BOTH LAKES ERIE AND ONTARIO. MODERATE SOUTHERLY BREEZES WILL BECOME MORE SOUTHWESTERLY IN THE AFTERNOON IN THE WAKE OF THE LOW PRESSURE. WHILE WAVES WILL REMAIN BELOW SMALL CRAFT CRITERIA DURING THE COURSE OF THE DAY...THEY WILL APPROACH 4 TO 5 FEET ON BOTH ALKES WEDNESDAY NIGHT. MARINERS SHOULD ALSO BE AWARE THAT THERE WILL BE AN INCREASED RISK OF THUNDERSTORMS OVER BOTH LAKES LATE TONIGHT AND WEDNESDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...RSH NEAR TERM...RSH/SAGE SHORT TERM...APFFEL LONG TERM...APFFEL AVIATION...RSH/SAGE MARINE...RSH
Hazardous weather outlook, Jun 15, 2:58 PM EDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BUFFALO NY 258 PM EDT TUE JUN 15 2010 NYZ001>008-010>014-019>021-085-161200- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 258 PM EDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY RAIN IS POSSIBLE LATE TONIGHT WITHIN ANY THUNDERSTORMS. THERE IS THE POTENTIAL FOR OVER AN INCH OF RAIN IN SOME SPOTS. THIS COULD RESULT IN PONDING OF WATER IN LOW LYING AREAS AND ROADWAYS AND AFFECT THE WEDNESDAY MORNING COMMUTE. DUE TO THE RECENT RAINS...SIGNIFICANT RISES TO SMALL STREAMS WOULD ALSO OCCUR IF THE HEAVIER RAINS MATERIALIZE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LOCALLY HEAVY RAIN IS POSSIBLE DURING THE DAY WEDNESDAY WITHIN ANY THUNDERSTORMS THAT DEVELOP. THE HIGHEST CHANCE FOR DRENCHING STORMS WILL BE DURING WEDNESDAY MORNING NORTH OF A BUFFALO TO SYRACUSE LINE...AND DURING MID AND LATE WEDNESDAY AFTERNOON. THERE IS THE POTENTIAL FOR OVER AN INCH OF RAIN IN SOME SPOTS. THIS COULD RESULT IN PONDING OF WATER IN LOW LYING AREAS AND ROADWAYS AND AFFECT THE WEDNESDAY MORNING COMMUTE. DUE TO THE RECENT RAINS... SIGNIFICANT RISES TO SMALL STREAMS WOULD ALSO OCCUR IF THE HEAVIER RAINS MATERIALIZE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-161200- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 258 PM EDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF RSH
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 10:05 AM EDT | Areal Flood Advisory | BUF | Ontario | 3 hr |
| Jun 16, 12:40 PM EDT | Special Marine Warning | BUF | 65 min | |
| Jun 16, 5:06 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 39 min |
Nearby
Small Craft Advisories in New York, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.